MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC da Vinci; HARMONIC ACE

INTUITIVE SURGICAL, INC da Vinci; HARMONIC ACE
Model Number 480275-10
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a da vinci-assisted procedure, the blade of the harmonic ace instrument was broken, and a fragment fell inside the patient.The fragment was retrieved during the same procedure.The procedure was completed.No post-operative tests were performed.Intuitive surgical, inc.(isi) made multiple follow-up attempts to obtain additional information.However, no further details have been received as of the date of this report.
 
Additional Manufacturer Narrative
The harmonic ace instrument has not been received for failure analysis evaluation.

Brand Name
da Vinci
Common Device Name
HARMONIC ACE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50885141
Report Number2955842-2026-39857
Device Sequence Number13218168
Product Code NAY
UDI-Device Identifier10886874112738
UDI-Public(01)10886874112738(17)280229(10)K10260211
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K143132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Model Number480275-10
Device Catalogue Number480275
Device Lot NumberK10260211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown